# SDR RAIA990704

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 3425 · Integrated Flight System
- Part: Efis Tube
- Part number: 7003110901
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7667 - JFK - CAPTAINS EHSI WENT BLANK.  MAINTENANCE REPLACED CAPTAINS EFIS TUBE FOR EHSI.  (M)
